Advertisement

Will lamotrigine cause skin rashes?

Lamotrigine (Lamictal) may cause skin rashes. Typically these rashes are mild to moderate, but in some cases, they may become serious and even life-threatening, in which case you may need to be hospitalized. If you develop a rash when taking lamotrigine, let your doctor know immediately. Usually serious skin reactions will develop within the first eight weeks of treatment. They're more common in children than adults.

Continue Learning about Mood Stablizing Agents

How does propranolol treat atrial fibrillation and arrhythmia?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Atrial fibrillation occurs when the heart's electrical system does not function properly, causing ar...
More Answers
What should I know before taking carbamazepine?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to do blood work, liver tests, and a urine analysis before starting treatment....
More Answers
An Easy Way to Boost Exercise Endorphins
An Easy Way to Boost Exercise Endorphins
Fruits and Vegetables are Good-Mood Food
Fruits and Vegetables are Good-Mood Food

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.